# SDR CA060413002

- Difficulty date: April 6, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 36,524 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 7603 · Power Lever
- Part: Friction Brake
- Condition: Damaged
- Location: Throttle
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

DURING TRANSITION TO DESCENT, NR 3 THROTTLE WOULD NOT RETARD FULLY.  THE CREW ELECTED TO CARRY OUT A PRECAUTIONARY SHUTDOWN OF NR 3 ENGINE.  A NORMAL LANDING WAS COMPLETED.  MAINTENANCE WAS UNABLE TO DETECT A FAULT DURING POST FLIGHT ASSESSMENT.
